default search action
"Some polynomials associated with up-down permutations."
Warren P. Johnson (2000)
- Warren P. Johnson:
Some polynomials associated with up-down permutations. Discret. Math. 210(1-3): 117-136 (2000)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.